# SDR CHIA2018101063561

- Difficulty date: October 6, 2018
- Submitted: April 12, 2020
- Operation: Air carrier
- Aircraft: N185CH
- Make and model: Boeing 1072
- Aircraft serial: 4003
- Aircraft time: 52,668 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 47327503
- Part serial: 1060
- Condition: Defective
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 FIRE LIGHT CAME ON DURING FLIGHT. AIRCRAFT CONTINUED TO REGULARLY SCHEDULED DESTINATION. REMOVED AND REPLACED NR 1 AFT UPPER FIRE DETECTOR. RETURNED AIRCRAFT TO SERVICE. INTERIM SUPPLEMENTAL INFORMATION: THE AIR CARRIER AND THE OEM HAVE BEEN COLLABORATING ON A DESIGN CHANGE, AND THE CRITICAL DESIGN REVIEW HAS TAKEN PLACE. THE OEM IS FINALIZING THE TSO APPROVAL. ONCE THE REPLACEMENT FIRE DETECTORS ARE AVAILABLE AND THE ICA IS UPDATED, THIS SUPPLEMENTAL INFORMATION WILL BE UPDATED. THIS INFORMATION IS APPLICABLE TO AND WILL BE REPEATED IN SDR'S CHIA201810063560 AND CHIA201803163196.SUPPLEMENTAL INFORMATION; THE DETECTORS IN THIS A/C HAVE BEEN REPLACED WITH P/N 477223 FLAME DETECTORS IAW COLUMBIA HELICOPTERS, INC. SERVICE BULLETIN NUMBER 107-26-S0004. DETAILS ARE ON FILE WITH OPERATOR CHIA823C. THIS SUPPLEMENTAL INFORMATION WILL BE REPEATED ON THE FOLLOWING SDR’S; CHIR20160608001, CHIR20161003001, CHIR20140217001, CHIR20140214001, CHIR20161006001. CHIR20161007001, CHIR20161008001, CHIR20161009001, CHIR20161121001, CHIR2879, CHIR3001092917, CHIR2957090717, CHIA201803163196, CHIA201810083560, CHIA201810063561, CHIA201907214031, & CHIA201907234035
